Signature Care Cold & Flu Relief Daytime & Nighttime Pack Cherry Flavor - 2-12 Fl. Oz.
Loading..
Active Ingredients: (Daytime): In Each 15 ml: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Phenylephrine HCl (5 mg). (Nighttime): In Each 15 ml: Acetaminophen (650 mg), Dextromethorphan HBr (30 mg), Doxylamine Succinate (12.5 mg). Purpose(s): (Daytime): Pain Reliever/Fever Reducer, Cough Suppressant, Nasal Decongestant. (Nighttime): Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine. Inactive Ingredients: (Daytime): Citric Acid, FD&C Yellow 6, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum. (Nighttime): Acesulfame Potassium, Alcohol, Citric Acid, FD&C Blue 1, FD&C Red 40, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Citrate.
Cold & Flu Relief, Daytime/Nighttime

Other Information: (Daytime): Each 15 ml contains: sodium 12 mg. Store between 68 - 77 degrees F (20 - 25 degrees C). Do not refrigerate. (Nighttime): Each 30 ml contains: potassium 5 mg, sodium 24 mg. Store between 68 - 77 degrees F (20 - 25 degrees C). Do not refrigerate. Misc: Daytime: Acetaminophen 325 mg - Pain reliever/fever reducer. Dextromethorphan HBr 10 mg - Cough suppressant. Phenylephrine HCl 5 mg - Nasal decongestant. Compare to active ingredients of DayQuil. Quality guaranteed. Ages 6 & over. Compare to Vicks DayQuil active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company. Vicks DayQuil and NyQuil are registered trademarks of The Procter & Gamble Company). Original flavor. Relieves aches, fever, sore throat, cough & nasal congestion. Non-drowsy. Alcohol free. Antihistamine free. Nighttime: Acetaminophen 650 mg - Pain reliever/fever reducer. Dextromethorphan HBr 30 mg - Cough suppressant. Doxylamine succinate 12.5 mg - Antihista

More

Product Attributes
Warning Contains: Warnings: Allergy alert: (Daytime): Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if: adult takes more than 4 doses (30 ml) of acetaminophen in 24 hours, which is the maximum daily amount; child takes more than 4 doses (15 ml each) in 24 hours; taken with other drugs containing acetaminophen; adult has 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminoph
Directions (Daytime): Adults and Children 12 Years and Over: 30 ml every 4 hours. Children 6 to Under 12 Years: 15 ml every 4 hours. Children 4 to Under 6 Years: Ask a doctor. Children Under 4 Years: Do not use. (Nighttime): Adults and Children 12 Years and Over: 30 ml every 6 hours. Children 4 to 11 Years: Do not use unless directed by a doctor. Children Under 4 Years: Do not use.
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.